How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Amir Javed Your Own Question
Dr. Amir Javed
Dr. Amir Javed, Master physician
Category: Neurology
Satisfied Customers: 8840
Experience:  Master degree in Internal medicine & gastroenterology
16101430
Type Your Neurology Question Here...
Dr. Amir Javed is online now
A new question is answered every 9 seconds

I am on warfarin and I had a bad fall which resulted in

Customer Question

I am on warfarin and I had a bad fall which resulted in severe bruising
Submitted: 2 months ago.
Category: Neurology
Expert:  Dr. Amir Javed replied 2 months ago.

Thanks for the question and coming here. I would like to have few important details. Where you have the injury? There is any pain? You are having any symptoms?

Customer: replied 2 months ago.
Slight facial and sever on left arm
Expert:  Dr. Amir Javed replied 2 months ago.

Thanks for the details. I would suggest to apply ice on bruise for few minutes. Also If there is severe injury on your left arm then I will suggest to see your physician or visit ER for urgent x-ray to rule out any fracture. Early evaluation is suggested due to significant injury on the arm.

Please click positive rating hopefully excellent. I will be happy to continue further and do everything I can to provide you with the service you seek. Don't worry if you forget anything you can always come back to me.

Best wishes

Amir